Welcome back!

New to this forum I have ET and Jak2 positive

I have been diagnosed with ET and Jak2 positive. I have been on hydroxyurea and Asprin since August 19. My toe nails have started to turn black and thick with white powder underneath and my teeth have started to discolour. I have been told its due to meds. Any advice on this?

1 Like

@Kay a great big welcome to our community forum. You must be very concerned about your toes and teeth, I always think that symptoms that are so visual are always on your mind.
I cannot help you medically but have your medical team told you any more about your symptoms and anything that might help you?
I hope someone will be able to be of more help to you.
I have found what we often have in common is similar fears, thoughts, feelings and practicalities, I look forward to hearing more about you and how it is to be you.
We are here to support you and if you would like to talk you can contact the Support Services Team on 0808 2080 888 (10am-7pm Monday-Friday, and 10am-1pm Saturday and Sunday) or via email at support@bloodcancer.org.uk

@Kay

I echo @Erica, a very warm welcome to our forum :relaxed:
I hope you’ve been doing okay and have been getting all the support you need since your diagnosis of ET?

I just thought I would share with you a couple of factsheets from the MPN Voice charity: Layout 1 (mpnvoice.org.uk) and Layout 1 (mpnvoice.org.uk), this talks through the two medications you are on and has information about the side effects people may experience. Hope it’s helpful to you,

As @Erica touched on, has there been any opportunity at all, to talk through with your treatment team ways in which you can best manage the symptoms you’ve been experiencing?

Once again, welcome @Kay and please do keep reaching out for support :+1:

Su

1 Like

Welcome to the forum @Kay . I can’t give you better advice than the others but it’s good to see you here and we look forward to hearing how you get on. Hope you are able to find the answers you need.

1 Like

Thank you for your reply

1 Like

Have been on HU for 2 years and it’s made my nails quite brittle…and my hair is very dry
I’m not sure about discoloured teeth that must be quite worry ing for you. I would speak to your dentist there might be something they can do…I know mine kept extra checks on me in the beginning .
I now take Angralide as well which has helped to lower my platelets although I’m struggling to take extra tablets as prescribed. I find I get bad headaches…
Hope you get a solution stay safe

1 Like